The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Intersection theory of moduli space of stable $ n$-pointed curves of genus zero

Author: Sean Keel
Journal: Trans. Amer. Math. Soc. 330 (1992), 545-574
MSC: Primary 14C15; Secondary 14C17, 14H10
MathSciNet review: 1034665
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new construction of the moduli space via a composition of smooth codimension two blowups and use our construction to determine the Chow ring.

References [Enhancements On Off] (What's this?)

  • [F] William Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984. MR 732620
  • [Ke1] Sean Keel, Intersection theory of projective linear spaces, Manuscripta Math. 68 (1990), no. 1, 35–56. MR 1057075,
  • [Ke2] -, Intersection theory of linear embeddings (preprint).
  • [Kn] F. Knudsen, Projectivity of the moduli space of stable curves. II, Math. Scand. 52 (1983), 1225-1265.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C15, 14C17, 14H10

Retrieve articles in all journals with MSC: 14C15, 14C17, 14H10

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society